Less desire, poor erections,
21 Oct 2011
Warfarin, also known as Coumadin, is a medication that thins down the blood and prevents blood clots. This can be a good thing if you have certain heart and/or circulatory ailments. But it can be a very bad thing if you're trying to get an erection. So yes it can cause poor erections. I don't know about lack of desire. I really don't see how it would cause that. You may be doing that to yourself because you know you can't stay erect. I don't mean you're doing it on purpose, I mean like an unconscious thing. It's possible. Or maybe you simply feel nervous because you can't stay hard and the nervousness is causing the lack of desire.
I'm wondering if Viagra or 1 of the other ED meds can help you, and I don't know. You should ask your doc. Viagra can cause more blood to go to the penis, but I think it will still be the same thinned down blood. I am just not sure. So ask the doc.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is a constant headache & swollen feet an after effect of a mild stroke or a side effect of warfarin?
Or taking too high a dose of warfarin? My mother has both and yet had neither before being put on the warfarin, which they keep increasing in ...
2 answers • 5 Jul 2011
... sex I took an extra 10mg half an hour before play starts. It worked the 1st time giving me a good erection for about 45min during sex. The last 2 ...
1 answer • 26 Mar 2012
It is hard for my boyfriend to get/keep an erection. Does anyone else have to deal with this?
1 answer • 11 May 2012
On warfarin for life due to DVTs in legs,had no accidents its been passed down from my mum ,[Consultant has said ] ,and my sister has them to in legs ...
1 answer • 9 Aug 2012
I have been avoiding sex because a few times during sex with my girlfriend I lost my erection for no apparent reason.. I may have just been out of ...
3 answers • 21 Nov 2013